UNIGE document Scientific Article
previous document  unige:23359  next document
add to browser collection
Title

Simple and Effective Boundary Correction for Kernel Densities and Regression with an Application to the World Income and Engel Curve Estimation

Authors
Dai, J
Published in Computational Statistics & Data Analysis. 2010, vol. 54, p. 2487-2497
Identifiers
Full text
Article (Preprint) (788 Kb) - public document Free access
Structures
Citation
(ISO format)
DAI, J, SPERLICH, Stefan Andréas. Simple and Effective Boundary Correction for Kernel Densities and Regression with an Application to the World Income and Engel Curve Estimation. In: Computational Statistics & Data Analysis, 2010, vol. 54, p. 2487-2497. https://archive-ouverte.unige.ch/unige:23359

409 hits

241 downloads

Update

Deposited on : 2012-10-16

Export document
Format :
Citation style :